SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Article citations

More>>

R. Low, “Stable Singularities of Wavefronts in General Relativity,” Journal of Mathematical Physics, Vol. 36, No. 8, 1998, pp. 3332-3335. doi:10.1063/1.532257

has been cited by the following article: